# SDR ASAA2019070229930

- Difficulty date: July 2, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 7,043 hours, 1,876 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Computer
- Part number: 70418A010101
- Part serial: 7041800544
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 221 hours, 64 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIR BLEED CLASS 2  MESSAGE GROUNDED - YES. PER TSM 36-22-00-810-887-A R+R BMC 1 REF AMM 36-11-34 OPS CK GOOD. AIR BLEED FAULT NO LONGER APPEARS, AIRCRAFT RELEASED FROM MEL 36-36-00-04. MDDR 68361 REMOVED. MCC NOTIFIED
